# SDR 02FDEA00637

- Difficulty date: September 1, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 6,375 hours, 3,370 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52378014204
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCHES FROM FWD EDGE OF HANDLE OF BULK CARGO DOOR HANDLE CUTOUT GOUGED.
